# SDR AALA202208298492

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777
- Aircraft serial: 30258
- Aircraft time: 81,614 hours, 10,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 219162
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS AT DOOR 2R FAILED CAPACITY TEST. REPLACED POWER SUPPLY M33098 BATTERY PACK PER AMM 33-51-06-960-803 AND WDM 33-51-63. OPERATIONAL CHECK GOOD.
